Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 780679, 13 pages
http://dx.doi.org/10.1155/2014/780679
Research Article

Generalized Lagging Response of Thermoelastic Beams

1Department of Mathematics, Faculty of Science, Alexandria University, Alexandria, Egypt
2Department of Mathematics, Faculty of Education, Alexandria University, Alexandria, Egypt

Received 24 October 2013; Accepted 23 March 2014; Published 30 April 2014

Academic Editor: Oleg V. Gendelman

Copyright © 2014 Ibrahim H. El-Sirafy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ibrahim H. El-Sirafy, Mohamed A. Abdou, and Emad Awad, “Generalized Lagging Response of Thermoelastic Beams,” Mathematical Problems in Engineering, vol. 2014, Article ID 780679, 13 pages, 2014. https://doi.org/10.1155/2014/780679.